Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

April 26, 2016Lincoln County, Oklahoma

NWS Norman, OK issued this special weather statement at Apr 26, 2016, 10:21 AM CDT for Lincoln County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 10:21 AM CDT (15:21 UTC)
Expired
Apr 26, 2016, 11:00 AM CDT
In force
39 min
Issued by
NWS Norman, OK

County Lincoln County, OK

The radar

The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 10:58 AM CDTHAIL 15 Wsw Meeker, OKRELAYED FROM TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2872 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

898 
WWUS84 KOUN 261521
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1021 AM CDT TUE APR 26 2016
 
OKZ026-030-261600-
POTTAWATOMIE OK-LINCOLN OK-
1021 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 1100 AM CDT...

AT 1019 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCLOUD...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
MCLOUD AND MEEKER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3541 9714 3552 9714 3568 9691 3546 9686
TIME...MOT...LOC 1519Z 227DEG 27KT 3544 9712 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Apr 26, 7:11 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 26, 7:11 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
711 AM CDT TUE APR 26 2016

.DISCUSSION...
12Z TAFS

&&

.AVIATION...
MAIN ISSUES ARE THE WIDESPREAD STRATUS THIS MORNING... AND THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER TODAY. MVFR
CIGS ARE WIDESPREAD ACROSS MUCH OF THE AREA /EXCEPT GAG AND WWR
WILL LIKELY STAY WEST OF THE STRATUS/. STRONG TO SEVERE STORMS ARE
EXPECTED TO DEVELOP LATE THIS AFTERNOON. HAIL AND VERY STRONG
WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS.

&&

.PREV DISCUSSION... /ISSUED 437 AM CDT TUE APR 26 2016/

DISCUSSION...
BIG PICTURE STILL SHOWS THE POTENTIAL OF A SIGNIFICANT
SEVERE WEATHER DAY ACROSS THE AREA. THE PRIMARY TAKEAWAY IS THAT
ALTHOUGH THERE ARE SOME UNCERTAINTIES DISCUSSED BELOW...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD REMAIN ALERT TODAY
FOR THE POTENTIAL OF SEVERE WEATHER AND TORNADOES AND SHOULD NOT
FOCUS ON THE MINUTIA OF THE MORE UNCERTAIN TIMING AND EVOLUTION
DETAILS OF THE FORECAST.

ON THE LARGE SCALE... THE AIRMASS OVER THE AREA WILL BECOME
VERY UNSTABLE AND THE PRIMARY UPPER WAVE IS PROGGED TO APPROACH
WESTERN OKLAHOMA AT 00Z... WELL TIMED FOR STORM DEVELOPMENT LATE
THIS AFTERNOON AND EVENING. THE INSTABILITY WILL DEFINITELY
SUPPORT HIGH-END SEVERE STORMS WITH VERY LARGE HAIL. SEVERE STORM
DEVELOPMENT IS LIKELY THIS AFTERNOON/EVENING.

BUT THE DEVIL IS IN THE DETAILS AND A NUMBER OF QUESTIONS
REMAIN ABOUT SPECIFIC EVOLUTIONS. FIRST IS TIMING. ALTHOUGH
TIMING OF THE MAIN WAVE LOOKS REASONABLE... SATELLITE HAS SHOWN
MID/HIGH CLOUDS DEVELOPING FROM EL PASO NORTHEAST TOWARD GUYMON
HINTING AT A FEATURE THAT DOES NOT APPEAR TO BE RESOLVED BY THE
MODELS. WOULD REALLY LIKE TO SEE WIND PROFILER DATA AT THE OLD
WHITE SANDS AND TUCUMCARI PROFILER SITES TO SEE WHAT IS HAPPENING
HERE. BUT AS CLOUDS DEVELOP AND SATELLITE CAN BEGIN ESTIMATING
MID/UPPER LEVEL WINDS HERE...CURRENT GOES ESTIMATES ARE 70-85 KNOTS
AROUND 300 MB AND EVEN 70 KNOTS AROUND 500 MB... MUCH HIGHER THAN
PROGGED...SO DO NOT HAVE HIGH CONFIDENCE THAT ANY AFFECT FROM
THIS APPARENT ENHANCEMENT ARE RESOLVED IN ANY WAY BY THE MODELS.
THIS LEADS TO UNCERTAINTY ABOUT IF THIS WILL SUPPORT AN EARLIER
INITIAL WAVE OF DEVELOPMENT AND IF SO... HOW WILL THAT AFFECT THE
EVOLUTION LATER TODAY. WILL NOT INCLUDE POPS TOO EARLY IN THIS
PACKAGE... BUT WILL CLOSELY WATCH EVOLUTION. ON THE OTHER SIDE...
WITH A RELATIVELY STOUT CAPPING INVERSION... THERE IS A DECENT
CHANCE THAT CONVECTIVE DEVELOPMENT ALSO MAY BE DELAYED UNTIL
LATER AS WELL.

SECOND QUESTION IS TORNADO POTENTIAL. LOW-LEVEL AND DEEP-LAYER
SHEAR CERTAINLY SUPPORT TORNADOES TODAY. BUT AGAIN LOOKING AT
THE DETAILS... MOST FORECAST HODOGRAPHS SHOW A VEEING/BACKING/
VEERING PROFILE WITH HEIGHT WHICH IS NOT NECESSARILY CONDUCIVE TO
LONG-LIVED TORNADIC STORMS.

BUT AGAIN WHILE IT IS IMPORTANT TO NOTE THESE UNCERTAINTIES FROM
A FORECAST PERSPECTIVE... THE BIG PICTURE REMAINS THE SAME THAT
SEVERE WEATHER IS LIKELY AND THERE IS A POTENTIAL FOR HIGH-END
SEVERE STORMS /ESPECIALLY VERY LARGE HAIL/ AS WELL AS THE
POTENTIAL FOR TORNADOES.

MOVING FORWARD... THE THUNDERSTORMS FROM THIS SYSTEM MAY LINGER
IN THE SOUTHEAST TOMORROW MORNING BEFORE MOVING OUT. STORM
CHANCES RETURN THURSDAY NIGHT AS MOISTURE RETURNS WITH A WARM
FRONT ANOTHER STRONG WAVE MOVES FROM THE FOUR CORNERS STATES INTO
THE CENTRAL PLAINS. EXPECT STORMS TO BE WIDESPREAD FRIDAY WITH
THE POTENTIAL OF LOCALLY HEAVY RAINFALL.  .26.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  56  79  51 /  40  40  10   0
HOBART OK         85  51  79  50 /  20  10  10   0
WICHITA FALLS TX  84  55  83  53 /  40  20  10   0
GAGE OK           85  48  74  44 /  10  20   0   0
PONCA CITY OK     81  56  78  49 /  40  60  10   0
DURANT OK         81  62  84  57 /  30  80  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 26, 9:50 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
950 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON
AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT.
LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN SLIGHT
RISK AREAS.

TIMING...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING AND
EARLY THIS AFTERNOON WITH LARGE HAIL BEING THE THREAT. THE
MOST LIKELY TIME FOR ORGANIZED AND SIGNIFICANT SEVERE STORMS
WILL BE AFTER 2 PM THROUGH THIS EVENING. THE MAIN STORM
INITIATION AREA IS EXPECTED OVER SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST.

IMPACTS...
GIANT HAIL LARGER THAN BASEBALLS WILL OCCUR WITH SOME STORMS.
WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

DISCUSSION...
ISOLATED STRONG AND SEVERE STORMS WILL DEVELOP THIS MORNING
ACROSS CENTRAL AND NORTHERN OKLAHOMA AS A DISTURBANCE MOVES
QUICKLY NORTHWARD OVER CENTRAL AND NORTHERN OKLAHOMA. A MUCH
STRONGER DISTURBANCE WILL BE MOVING OUT OF WEST TEXAS THIS
AFTERNOON AND ALLOW THE DEVELOPMENT OF NUMEROUS SEVERE STORMS.
ALTHOUGH ALL STORMS WILL BE CAPABLE OF PRODUCING HAIL THE
SIZE OF BASEBALLS AND LARGER...THE RISK FOR TORNADOES IS
EXPECTED TO INCREASE LATE THIS AFTERNOON AND EARLY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR
WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 26, 9:30 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 AM CDT TUE APR 26 2016

OKZ019-025-026-261515-
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
930 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...SOUTHEASTERN
LOGAN AND WESTERN LINCOLN COUNTIES UNTIL 1015 AM CDT...

AT 928 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NICOMA PARK...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3542 9731 3557 9743 3591 9703 3555 9674
TIME...MOT...LOC 1428Z 238DEG 18KT 3549 9732
Special weather statement, Apr 26, 9:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CDT TUE APR 26 2016

OKZ020-026-261515-
LINCOLN OK-PAYNE OK-
958 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN PAYNE COUNTIES UNTIL 1015 AM CDT...

AT 951 AM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NORTH
AND SOUTH OF LUTHER.  THESE STORMS WERE MOVING NORTHEAST AROUND 25
MPH.  IF STORMS CONTINUE THEY WILL REACH THE NORTHERN PART OF
LINCOLN COUNTY AND SOUTHEAST PARTS OF PAYNE COUNTY BETWEEN 1030 AND
11 AM.  SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED.

HAZARDS INCLUDE...

LAT...LON 3566 9678 3594 9712 3616 9681 3616 9673
      3608 9662 3577 9662
TIME...MOT...LOC 1451Z 240DEG 49KT 3585 9691
Special weather statement, Apr 26, 10:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1006 AM CDT TUE APR 26 2016

OKZ025-261530-
OKLAHOMA OK-
1006 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA COUNTY
UNTIL 1030 AM CDT...

AT 1004 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JONES...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN OKLAHOMA CITY...SOUTHEASTERN EDMOND...CHOCTAW...HARRAH...
SPENCER...JONES...NICOMA PARK AND LUTHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3546 9728 3551 9736 3572 9727 3572 9714
      3550 9714
TIME...MOT...LOC 1504Z 219DEG 39KT 3554 9727
Special weather statement, Apr 26, 10:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1016 AM CDT TUE APR 26 2016

OKZ026-261600-
LINCOLN OK-
1016 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL
1100 AM CDT...

AT 1014 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELLSTON...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CHANDLER...DAVENPORT...WELLSTON...CARNEY...TRYON...AGRA...WARWICK...
KENDRICK...FALLIS AND PARKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3563 9714 3594 9714 3594 9690 3572 9671
TIME...MOT...LOC 1514Z 235DEG 18KT 3569 9706
Special weather statement, Apr 26, 10:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1021 AM CDT TUE APR 26 2016

OKZ026-030-261600-
POTTAWATOMIE OK-LINCOLN OK-
1021 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 1100 AM CDT...

AT 1019 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCLOUD...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
MCLOUD AND MEEKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3541 9714 3552 9714 3568 9691 3546 9686
TIME...MOT...LOC 1519Z 227DEG 27KT 3544 9712

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:30 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma45 min
Apr 26, 9:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 26, 9:58 AM CDTSpecial Weather StatementOUNPayne17 min
Apr 26, 10:06 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 26, 10:16 AM CDTSpecial Weather StatementOUNLincoln44 min
Apr 26, 10:24 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
Apr 26, 10:44 AM CDTSpecial Weather StatementOUNLincoln31 min
Apr 26, 10:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie50 min
Apr 26, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Apr 26, 11:13 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne16 min
Apr 26, 11:16 AM CDTSevere Thunderstorm WarningOUNCleveland44 min
Apr 26, 11:34 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 26, 11:35 AM CDTSpecial Weather StatementOUNSeminole25 min
Apr 26, 11:38 AM CDTSpecial Weather StatementOUNLincoln37 min
Apr 26, 11:43 AM CDTSevere Thunderstorm WarningOUNLincoln32 min
Apr 26, 11:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie25 min
Apr 26, 12:04 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 26, 12:10 PM CDTSpecial Weather StatementOUNSeminole35 min
Apr 26, 12:17 PM CDTSpecial Weather StatementOUNLincoln28 min
Apr 26, 2:01 PM CDTSpecial Weather StatementOUNGrant29 min
Apr 26, 2:18 PM CDTSevere Thunderstorm WarningOUNGrant42 min
Apr 26, 2:40 PM CDTSpecial Weather StatementOUNMajor50 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major42 min
Apr 26, 3:21 PM CDTSpecial Weather StatementOUNGrant39 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major48 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major57 min
Apr 26, 4:05 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Apr 26, 4:13 PM CDTSpecial Weather StatementOUNGrant62 min
Apr 26, 4:20 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 26, 4:30 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa45 min
Apr 26, 4:37 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Roger Mills53 min
Apr 26, 4:42 PM CDTSpecial Weather StatementOUNAlfalfa, Major48 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 26, 4:47 PM CDTSevere Thunderstorm WarningOUNGrant43 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods64 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods36 min
Apr 26, 4:59 PM CDTTornado WarningOUNTillman15 min
Apr 26, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman48 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Apr 26, 5:27 PM CDTFlash Flood WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman4 hr
Apr 26, 5:40 PM CDTSpecial Weather StatementOUNDewey50 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward47 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita44 min
Apr 26, 5:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant42 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita52 min
Apr 26, 6:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward51 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward41 min
Apr 26, 6:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita66 min
Apr 26, 6:26 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 26, 6:28 PM CDTSevere Thunderstorm WarningOUNWoodward15 min
Apr 26, 6:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:49 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain26 min
Apr 26, 6:50 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 6:54 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods51 min
Apr 26, 3:25 PM CDTSpecial Weather StatementOUNFoard35 min
Apr 26, 3:32 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman43 min
Apr 26, 5:48 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger42 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.